It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Myositis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-29-2007, 09:08 PM   #1
Newbie
(female)
 
Join Date: Mar 2007
Location: TX
Posts: 9
NeverGiveUp07 HB User
Can someone please explain?

I came to this board to read about osteoporosis but I'm reading lots on myositis and polymyositis, am I on the wrong board? If not, would someone please tell me how they are linked? I don't know about those two conditions? Thanks.
__________________
"A happy heart is good medicine and a cheerful mind works healing." Proverbs 17:22

 
Old 04-01-2007, 02:57 PM   #2
Senior Veteran
(female)
 
Glojer's Avatar
 
Join Date: Mar 2005
Location: St. Louis, Mo. USA
Posts: 3,692
Glojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB User
Re: Can someone please explain?

The only link I can think of would be the connection between taking high doses of prednisone for myositis and the risk of osteoporosis. Myositis (Derma and Poly) are an inflammation of the muscles and if Dermatomyositis you have skin inflammation also. Osteoporosis is a thinning of the bones, for that you are probably on the wrong board. Hope this helps you.

 
Sponsors Lightbulb
   
Old 04-01-2007, 06:06 PM   #3
Newbie
(female)
 
Join Date: Mar 2007
Location: TX
Posts: 9
NeverGiveUp07 HB User
Re: Can someone please explain?

Quote:
Originally Posted by Glojer View Post
The only link I can think of would be the connection between taking high doses of prednisone for myositis and the risk of osteoporosis. Myositis (Derma and Poly) are an inflammation of the muscles and if Dermatomyositis you have skin inflammation also. Osteoporosis is a thinning of the bones, for that you are probably on the wrong board. Hope this helps you.
Thank you Glojer, I read up more on those two conditions and like you, I have to think that I was just on the wrong board. I think there was a glitch with the boards that day or something, cuz I kept clicking on Osteoporosis from the list and it kept taking me to the Myositis board. So I tried it again another day and this time it did take me to the right board. Thanks for your response anyway! Have a blessed day!
__________________
"A happy heart is good medicine and a cheerful mind works healing." Proverbs 17:22

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
MRI Readings In can Someone Help Read Very Scared grama13 Spinal Cord Disorders 5 11-14-2008 02:06 AM
Someone please help me with this vertigo. wesh2fan Dizziness / Vertigo 2 07-26-2008 11:26 PM
Someone please explain to me... mismax Relationship Health 26 04-30-2006 07:12 AM
Telling Someone New! GvilleGirl Herpes 1 01-06-2005 02:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



CROSTHWAITE (2), duncan1 (1), shar621 (1), sportie7 (1), Testkit (1), lydmom (1), blessedtobeme (1), dutchess99 (1), allizfullofluv (1), danni j (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!